Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5030
Title: On critical groups and the homotopy index in Morse theory on Hilbert manifolds
Authors: Rybakowski, Krzysztof P.
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Krzysztof P. Rybakowski, “On critical groups and the homotopy index in Morse theory on Hilbert manifolds”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 163-176.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Sia U un aperto nello spazio di Hilbert H, $\varphi\epsilon C^{2-}(U,\mathbf{R)\textrm{,}}\xi\epsilon U$
un punto critico isolato di $\varphi$, e $\pi$il flusso generato
dalle soluzioni di $\dot{u}$=-$\triangle\varphi(u)$. Se $\xi$ ha
un intorno fortemente ammissibile, allora i gruppi critici di ($\varphi$,
$\xi$) nel senso di Rothe sono isomorfi ai gruppi di omologia dell'indice
di omotopia di ($\pi,\left\{ \xi\right\} )$ (Teorema 2). Se $\varphi\epsilon C^{2}(U,\mathbf{R})$,
$\varphi''(\xi)$ è un'applicazione di Fredholm, ma $\xi$ non ha
un intorno fortemente ammissibile, allora tutti i gruppi critici di
($\varphi,\xi)$ sono uguali a zero (banali) (Teorema 4).

Let U be open in the Hilbert space H, $\varphi\epsilon C^{2-}(U,\mathbf{R)\textrm{,}}\xi\epsilon U$
be an isolated criticai point of $\varphi$, and $\pi$ be the flow
generated by the solutions of $\dot{u}$=-$\triangle\varphi(u)$.
If $\xi$ has a strongly admissible neighborhood, then the critical
groups of ($\varphi$, $\xi$) are isomorphic to the homology groups
of the homotopy index of ($\pi,\left\{ \xi\right\} )$ (Theorem 2).
If $\varphi\epsilon C^{2}(U,\mathbf{R})$, $\varphi''(\xi)$ is a
Fredholm operator, but $\xi$ does not have a strongly admissible
neighborhood then all critical groups of ($\varphi,\xi)$ are trivial
(Theorem 4).
Type: Article
URI: http://hdl.handle.net/10077/5030
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
Rybakowski2RendMat18.pdf938.97 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

757
checked on Jul 6, 2022

Download(s) 50

362
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.